On sparse countably infinite Steiner triple systems

Chicot, K. M.; Grannell, M. J.; Griggs, T. S. and Webb, B. S. (2010). On sparse countably infinite Steiner triple systems. Journal of Combinatorial Designs, 18(2) pp. 115–122.

DOI: https://doi.org/10.1002/jcd.20227

Abstract

We give a general construction for Steiner triple systems on a countably infinite point set and show that it yields 2N0 nonisomorphic systems all of which are uniform and r-sparse for all finite r≥4.

Viewing alternatives

Metrics

Public Attention

Altmetrics from Altmetric

Number of Citations

Citations from Dimensions

Item Actions

Export

About

Recommendations